# SDR DL72S982060

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Worn
- Location: Nr 2 Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM:  NR 2 ENG FWD COWL SUPPORT RING IS WORN AT THE 9 O'CLOCK POS LOC ON FUSELAGE.  REMOVED DAMAGED AREA.  FABRICATED DOUBLER AND FILLER PER M/M 53-11-0 PG 801.  OK TO INSTALL.  INSTALLED REPAIR PER M/M 53-11-0 PG 801.
